# SDR 050807N406CS1

- Difficulty date: May 8, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N406CS
- Make and model: Cessna 525
- Aircraft serial: 525B0043
- Aircraft time: 1,444 hours, 10,003 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Unknown
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO CYYZ THE BAGGAGE SMOKE LIGHT ILLUMINATED. NO VISUAL OR ODOR OF SMOKE WAS DETECTED BY THE FLIGHT CREW. THE CREW DECLARED AN ENERGENCY AND DIVERTED TO BUF. LANDING WAS UNEVENTFUL. NO SIGNS OF SMOKE OR FIRE INSIDE THE BAGGAGE COMPARTMENT WAS DETECTED ONCE THE AIRCRAFT WAS ON THE GROUND. MAINTENANCE INSPECTED THE BAGGAGE COMPARTMENT PERFORMED A SYSTEM OPS CHECK AND NO DEFECTS WERE NOTED.
